| Model Number |
V+PRO EMERGENCY, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of it measuring lower peep (positive end expiratory pressure) than set was confirmed.Ventec replaced the internal flow transducer (ift) to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issue was the ift.
Event or Problem Description
It was reported that the device needed service.Upon evaluation of the device, ventec observed that it measured lower peep (positive end expiratory pressure) than set.There was no patient involvement associated with the reported event.